# SDR C2XA03SH384

- Difficulty date: October 11, 2003
- Submitted: October 12, 2003
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 4,272 hours, 3,439 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE LT AND RT GALLEY RAMP SUPPORTS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED AFFECTED PARTS IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
